MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLN L-WR LAP SPLIT STEM 33CM; E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLN L-WR LAP SPLIT STEM 33CM; E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM
Catalog Number 0100S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The lot/batch was not provided; therefore, the manufacturing records could not be reviewed.
 
Event or Problem Description
It was reported that during a gyn procedure, a large flash or arcing was noted during activation within the abdominal cavity.Upon inspection, tear or weakness in the insulation was noted and the device was replaced.There was a 3-5 min delay, no patient complications known.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/7/2018.Investigation summary: one 0100s device was received.There was also packaging for lot number 180822.Uncertain if this device was from that lot number.The device had split insulation.The device shows extreme evidence of rigid device contact with the distal end of the device.Evidenced by the insulation being shaved, peeled and split.Insulation damage is possibly from cannula contact during device removal.Multiple breeches in insulation all go from proximal toward distal in direction of damage which indicates damage occurring when device is being withdrawn.No signs of arcing.User damage unable to determine if the device had arced.A dhr review was performed, and there is no evidence of device defect or malfunctions.

Brand Name
E-Z CLN L-WR LAP SPLIT STEM 33CM
Common Device Name
E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key7627571
Report Number1721194-2018-00021
Device Sequence Number11311434
Product Code GEI
UDI-Device Identifier10614559100677
UDI-Public10614559100677
Combination Product (Y/N)N
PMA/510(K) Number
K913281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number0100S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer06/07/2018
Initial Report FDA Received Date06/21/2018
Supplement Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1